| Catalog Number |
SRM-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv clarification to h11: ¿this report was impacted by emdr scheduled maintenance occurring (b)(6) 2026.¿.
Event or Problem Description
Healthcare professional reported "capsular contracture", baker grade "iii-iv".This record is for the right side.The device remains implanted.